# SDR FDEA201202030456

- Difficulty date: February 3, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 66,346 hours, 15,919 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7105503
- Condition: Corroded
- Location: Bs 505-515
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK FLANGE AT STA 505-515 X=-75.  SEAT TRACK REPAIRED IAW EA 1-5310-159803 AND SRM 53-00-52, FIG 201. REPAIR 1, REV 48. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
